# SDR DALA2020081602799

- Difficulty date: August 14, 2020
- Submitted: August 16, 2020
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 33,699 hours, 14,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PACK ASSY M2335 FAILED OPS TEST. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK M2335 IAW B737 AMM 33-51. OPS TESTS GOOD.
